MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL
Model Number 765100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the enteral feeding sets leaked from the base of the bag which caused a loss of formula.There was no patient injury.
 
Additional Manufacturer Narrative
A review of the device history record was not possible as the lot number reported was unknown.Eight brand new devices were received for evaluation.A visual and functional inspection found no evidence of a leak in any of the returned devices.The reported condition could not be confirmed therefore a root cause could not be established or found to be related to a manufacturing/production process.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
JOEY 1000ML SAFETY SCREW SPIKE
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10414302
Report Number1282497-2020-09351
Device Sequence Number3868948
Product Code LZH
UDI-Device Identifier20884521155784
UDI-Public20884521155784
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765100
Device Catalogue Number765100
Device Lot Number192730083
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1